# SDR DALA2025050803567

- Difficulty date: May 1, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N113DX
- Make and model: Airbus A321-211
- Aircraft serial: 10100
- Aircraft time: 12,978 hours, 5,639 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 1013 FUMES IN AFT CABIN. CORRECTIVE ACTION: C/W NO GO ODI PREVENTION PROGRAM ATA 21-72 SMOKE/FUMES. DEBRIEFED WITH CREW AND CONTACTED MCC. COMPLETED AMDS WORKCARD 0550-2002 STEPS 1-4. MCC CONFERENCE CALL AND DETERMINED SMELL TO BE TYPE 10. NO FURTHER MTC REQ. (7061246)
